MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY,CON,EPID,19G REINF,W/TUOH

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY,CON,EPID,19G REINF,W/TUOH
Model Number PAIN1894
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact, "connector did not allow catheter to fully seat.Therefore it did not have proper flow and the catheter slipped out during the case.They tried to reinsert and it did not function properly".No injury was reported related to the incident.No additional information is available at this time.A sample has been requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Catheter slipped out during case.

Brand Name
Medline Industries, Inc.
Common Device Name
TRAY,CON,EPID,19G REINF,W/TUOH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17161969
Report Number1417592-2023-00252
Device Sequence Number20228265
Product Code OFT
UDI-Device Identifier10195327283896
UDI-Public10195327283896
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPAIN1894
Device Catalogue NumberPAIN1894
Device Lot Number23BLB107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown